Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8605652, 9 pages
Research Article

An Improvement for Fuzzy Stochastic Goal Programming Problems

1Department of Hotel Management, Lee-Ming Institute of Technology, New Taipei, Taiwan
2Department of Computer Science and Information Management, Hungkuang University, Taichung, Taiwan
3Department of Traffic Science, Central Police University, Taoyuan, Taiwan

Correspondence should be addressed to Peterson Julian; moc.liamg@82344nailujnosretep

Received 2 January 2017; Revised 5 June 2017; Accepted 11 June 2017; Published 25 July 2017

Academic Editor: Leonid Shaikhet

Copyright © 2017 Shu-Cheng Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shu-Cheng Lin, Han-Wen Tuan, and Peterson Julian, “An Improvement for Fuzzy Stochastic Goal Programming Problems,” Mathematical Problems in Engineering, vol. 2017, Article ID 8605652, 9 pages, 2017.